# SDR SWAA2024101045766

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8843S
- Make and model: Boeing 737-8
- Aircraft serial: 67491
- Aircraft time: 5,482 hours, 3,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASH LIGHT WILL NOT TEST<[01] R/R FLIGHT DECK FLASHLIGHT BATTERY AND BRACKET IAW AMM 25-64-00.
